# SDR DALA12015943356

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 36,185 hours, 4,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, FOUND DOOR 3L ASSIST BOTTLE RELEASE LEVER SAFETIED IN THE DISARM POSITION, MOVED RELEASE LEVER TO THE ARMED POSITION AND SAFETIED.
